# SDR UHLA2013042200125

- Difficulty date: April 22, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 23,827 hours, 14,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARM/DISARM INDICATOR WINDOW SHOWS WHITE WHEN DISARMED, ALL OTHER INDICATIONS NORMAL.  ADJUSTED L1 DOOR SLIDE INDICATION PER AMM 52-11-00, OPS CHECK GOOD.
